# SDR DALA2023120710017

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 18,122 hours, 7,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3030 4L DOOR "SLIDE ARMED" INDICATION DOES NOT INDICATE ARMED WHEN AIRBORNE. CORRECTIVE ACTION: REPLACED WARNING LIGHT PANEL 3WN1 REF A321 AMM 52-73. CHKS OK. (5061255)
